Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 85, NWS Austin/San Antonio, TX

May 2, 2024Gillespie County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 2, 2024, 12:17 AM CDT for Gillespie County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2024, 12:17 AM CDT (05:17 UTC)
Expired
May 2, 2024, 12:45 AM CDT
In force
28 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gillespie County, TX

The radar

The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 7:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1472 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

031 
WUUS54 KEWX 020517
SVREWX
TXC171-020545-
/O.NEW.KEWX.SV.W.0085.240502T0517Z-240502T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1217 AM CDT Thu May 2 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Gillespie County in south central Texas...

* Until 1245 AM CDT.

* At 1216 AM CDT, a severe thunderstorm was located over Cherry
  Spring, or 16 miles northwest of Fredericksburg, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eckert, Cherry Spring, Crabapple, Doss, Willow City, and Enchanted
  Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3028 9860 3038 9915 3050 9914 3050 9859
TIME...MOT...LOC 0516Z 266DEG 24KT 3046 9904 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
1 follow-up statement
807 
WWUS54 KEWX 020532
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1232 AM CDT Thu May 2 2024

TXC171-020545-
/O.CON.KEWX.SV.W.0085.000000T0000Z-240502T0545Z/
Gillespie TX-
1232 AM CDT Thu May 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN GILLESPIE COUNTY...

At 1232 AM CDT, a severe thunderstorm was located near Cherry Spring,
or 13 miles north of Fredericksburg, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eckert, Cherry Spring, Crabapple, Doss, Willow City, and Enchanted
Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3028 9860 3038 9915 3050 9914 3050 9859
TIME...MOT...LOC 0532Z 268DEG 22KT 3044 9895 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 9:13 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 1, 9:13 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
913 PM CDT Wed May 1 2024

...New UPDATE...

.UPDATE...
Issued at 905 PM CDT Wed May 1 2024

First round of storms advanced across Blanco county through the I-35
corridor from near Austin through Williamson county producing very
healthy rainfall rates and some flooding. The storms also strengthen
enough to where some hail and strong winds were possible as well.

Updated the PoPs given the latest observational/radar trends and a
slightly better initiation with the 00Z HRRR. A secondary round for
strong to severe convection and locally heavy rainfall is expected
to develop across the Hill Country and spread eastward into the I-35
corridor and eventually the coastal plains. An uptick in the radar
trends recently across the Hill Country seems to support this idea.
Locally heavy rainfall and flooding remains the greater concern, but
some individual cells could become severe with damaging winds and
large hail as the primary. severe hazards. Have trimmed the PoPs to
the west, especially closer to the Rio Grande. Severe Thunderstorm
Watch remains in effect through 2 AM CDT and a Flash Flood Watch
through 7 AM CDT Thursday for portions of South-Central Texas.

&&

.UPDATE...
Issued at 757 PM CDT Wed May 1 2024

A Severe Thunderstorm Watch is in effect across portions of the I-35
corridor from near Schertz northward through Williamson county, the
Hill Country, and portions of the coastal plains through 2 AM CDT.
Primary severe weather hazards include damaging winds and large hail.
Additionally, locally heavy rainfall will continue and remains the
greatest concern tonight with the pre-existing Flood Watch remaining
in effect through 7 AM CDT.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 209 PM CDT Wed May 1 2024

Key Points

* Isolated to scattered strong to severe storms are possible this
  afternoon through tonight with wind and hail the main threats.
  Isolated tornado can't be ruled out.
* Heavy rainfall and flooding will possible for the eastern two-
  thirds of the area.
* Flood Watch has been issued for portions of the Hill Country, I35
  corridor, and Coastal Plains.

Mostly cloudy skies prevail across South-Central Texas this
afternoon with temperatures in the 70s to lower 80s. Winds remain
out of the southeast with speeds near 10-15 mph on average. Starting
to see an uptick of shower activity across the area and as we
progress into the afternoon, high-res model guidance is all
consistently showing this activity growing in coverage and
intensity. Some of this should bring some locally heavy rainfall and
the possibility of a strong storms this afternoon and evening. The
WRF/ARW suite of the high res models are much more bullish with rain
amounts than the HRRR with some values near 5-7 inches in isolated
places this afternoon. The 18z HRRR shows some pockets of 1-3 inches
with the afternoon activity and think this solution should be the
most favored one. However, even with the light returns on radar,
activity is very efficient rain producers given PW values near 2
inches which is off nearly unheard of for this time of year.

The focus for shower and thunderstorm activity late this evening and
overnight will be out west as convection in West Texas possibly
moves into the northern two-thirds of the area. Could see some
severe storms with this activity with wind gusts then hail as the
main risks. Heavy rainfall will also be possible with this activity
with additional rainfall totals of 1-3 inches likely with some
possible isolated higher amounts.

We issued a Flood Watch earlier for portions of the Hill Country,
I35 corridor, and Coastal Plains through 7 AM. Given this moist
airmass it will not take much to produce heavy rainfall and will
likely see some locations see isolated amounts near 5 inches and
this could produce some flash flooding.

All activity should be mostly east of the forecast area after 10 AM
tomorrow with just some possible very isolated activity continuing
tomorrow during the day. Highs tomorrow will be in the 80s for most
areas with some mid 90s near the Rio Grande. Lows tonight and
tomorrow night will be in the middle 60s to middle 70s.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 209 PM CDT Wed May 1 2024

A shallow upper level trough over the southwest will keep
southwesterly flow over TX through the end of the week. A series of
shortwave troughs will move through this pattern. Combined with
daytime heating this will generate chances for showers and
thunderstorms each afternoon and evening Friday and Saturday. Sunday
the upper pattern will become progressive and the trough will push
into west TX. This will mean chances for convection through the day
Sunday. None of this activity looks strong nor any rainfall
excessive. A low amplitude ridge will push up from the Gulf bringing
dry weather. This ridge will settle over the region for the first
half of next week. This will lead to warming temperatures with highs
reaching the lower to middle 90s over the eastern half of the CWA and
upper 90s to near 105 over the west.

&&

.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Wed May 1 2024

Low confidence continues regarding the exact placement and timing of
rain showers and convection over the first 8 hours or so in the TAF
period, mainly at the I-35 sites (KAUS, KSAT, KSSF). KDRT best chance
for any convection is early in the period. Primarily MVFR to IFR
conditions are expected throughout the overnight into Thursday
morning at the sites but pockets of VFR and LIFR will be possible at
times. Expect for conditions to improve to VFR levels at all sites
from Thursday afternoon into Thursday evening. Winds outside from
convective influences should remain around 12 knots or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  83  71  86 /  80  50  20  20
Austin Bergstrom Intl Airport  68  83  71  85 /  80  40  20  20
New Braunfels Muni Airport     69  84  72  87 /  70  30  10  20
Burnet Muni Airport            68  82  70  84 /  70  30  20  20
Del Rio Intl Airport           75  95  76  97 /  20  10   0  30
Georgetown Muni Airport        68  82  71  84 /  80  50  20  20
Hondo Muni Airport             68  83  70  89 /  50  10  10  20
San Marcos Muni Airport        68  84  71  86 /  80  40  10  20
La Grange - Fayette Regional   71  83  73  85 /  70  50  20  20
San Antonio Intl Airport       70  83  72  87 /  70  30  10  20
Stinson Muni Airport           71  84  73  89 /  50  30  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT Thursday for Bandera-Bastrop-Bexar-
Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-
Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Travis-
Williamson-Wilson.

&&

Short-Term...Brady
Long-Term...05
Aviation...Brady
Hazardous weather outlook, May 1, 7:56 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
756 PM CDT Wed May 1 2024

TXZ171>173-183>194-202>209-217>225-228-030100-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
756 PM CDT Wed May 1 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A Flood Watch is in effect for the eastern half of South Central
Texas through 7am Thursday. A few locations within the watch may
see upwards of 5 inches of rain by tomorrow morning.

A Severe Thunderstorm Watch is in effect through 2 AM CDT across
portions of the I-35 corridor from Schertz northward through
Williamson county, Hill Country, and the coastal plains.

Strong to severe thunderstorms and locally heavy rains are
expected this evening through tonight. The main threats are damaging
wind gusts, large hail, and flooding. A tornado or two is
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch is in effect for the eastern half of South Central
Texas through 7am Thursday. A few locations within the watch may
see upwards of 5 inches of rain.

Chances of thunderstorms continue Thursday through Sunday. Strong
to severe thunderstorms and heavy rains cannot be ruled out, mainly
Thursday and Friday.

An early season round of hot temperatures is expected for the
middle part of next week. Highs will climb into the mid 90s with
highs in the 100-105 range over the Rio Grande Plains looking more
likely. Heat products may be needed Tuesday- Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 1, 9:27 PM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
927 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     Flash Flood      4 WNW Manor             30.37N 97.62W
05/01/2024                   Travis             TX   Emergency Mngr

            Cameron Rd in NE Austin at Harris Branch
            Creek near Palmer Lane is flooded.

&&

MB
Local storm report, May 1, 9:37 PM CDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
937 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     Flash Flood      2 WSW Wells Branch      30.43N 97.70W
05/01/2024                   Travis             TX   Emergency Mngr

            Low water crossing #30 closed at McNeil
            Drive due to flooding.

&&

MB
Local storm report, May 1, 9:38 PM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
938 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     Flood            4 SSE Jollyville        30.40N 97.72W
05/01/2024                   Travis             TX   Emergency Mngr

            Some flooding and water on several roads
            around the Domain and MoPac area.

&&

MB
Special weather statement, May 1, 9:53 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
953 PM CDT Wed May 1 2024

TXZ171-188-020345-
Gillespie TX-Llano TX-
953 PM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of northeastern
Gillespie and southeastern Llano Counties through 1045 PM CDT...

At 953 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eckert, or 15 miles northeast of Fredericksburg, moving northeast at
20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingsland, Llano, Gainesville, Eckert, Willow City, Oxford, and
Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 3073 9839 3072 9841 3070 9841 3050 9857
      3050 9859 3047 9859 3037 9867 3041 9884
      3080 9876
TIME...MOT...LOC 0253Z 205DEG 17KT 3044 9872

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 1, 10:44 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1044 PM CDT Wed May 1 2024

TXZ171-172-020415-
Llano TX-Burnet TX-
1044 PM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 1115 PM CDT...

At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffton, or near Buchanan Dam, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buchanan Dam, Buchanan Lake Village, Bluffton, Tow, and Colorado Bend
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 3075 9841 3083 9860 3092 9856 3093 9842
      3094 9841 3095 9845 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9818
TIME...MOT...LOC 0344Z 208DEG 30KT 3083 9848

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 2, 12:03 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1203 AM CDT Thu May 2 2024

TXZ188-020545-
Gillespie TX-
1203 AM CDT Thu May 2 2024

...A strong thunderstorm will impact portions of northwestern
Gillespie County through 1245 AM CDT...

At 1202 AM CDT, Doppler radar was tracking a strong thunderstorm near
Doss, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fredericksburg, Cherry Spring, Doss, and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 3028 9887 3034 9928 3050 9928 3050 9886
TIME...MOT...LOC 0502Z 268DEG 18KT 3046 9918

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTFlash Flood Warning Considerable damage threatEWXBlanco6 hr
May 1, 7:13 PM CDTSpecial Weather StatementEWXBlanco47 min
May 1, 7:22 PM CDTSpecial Weather StatementEWXTravis38 min
May 1, 7:23 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays55 min
May 1, 7:50 PM CDTAreal Flood AdvisoryEWXTravis115 min
May 1, 8:15 PM CDTSpecial Weather StatementEWXTravis, Williamson45 min
May 1, 8:17 PM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis118 min
May 1, 8:17 PM CDTSpecial Weather StatementEWXTravis43 min
May 1, 8:22 PM CDTFlash Flood Warning Considerable damage threatEWXTravis3 hr
May 1, 8:54 PM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
May 1, 8:56 PM CDTSpecial Weather StatementEWXWilliamson49 min
May 1, 9:21 PM CDTSpecial Weather StatementEWXGillespie54 min
May 1, 9:53 PM CDTSpecial Weather StatementEWXLlano52 min
May 1, 9:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano22 min
May 1, 10:44 PM CDTSpecial Weather StatementEWXBurnet31 min
May 1, 11:39 PM CDTSevere Thunderstorm WarningEWXLlano66 min
May 2, 12:03 AM CDTSpecial Weather StatementEWXGillespie42 min
May 2, 12:23 AM CDTAreal Flood AdvisoryEWXGillespie, Llano102 min
May 2, 12:38 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Llano67 min
May 2, 1:19 AM CDTSpecial Weather StatementEWXBurnet41 min
May 2, 2:18 AM CDTSpecial Weather StatementEWXWilliamson42 min
May 2, 2:53 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe, Hays2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.